MAUDE Adverse Event Report: ICU MEDICAL, INC SET, EXTENSION, 68", M/M, CHECK VALVE, ASV 12/BX; SET, ADMINISTRATION, INTRAVASCULAR

ICU MEDICAL, INC SET, EXTENSION, 68", M/M, CHECK VALVE, ASV 12/BX; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number 21-7092-24
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/12/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device evaluation: investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional information becomes available.The device has not been returned to the manufacturer.
 
Event or Problem Description
It was reported that the device had a leak due to a malfunctioning valve.There was no patient injury.The event occurred immediately on use.
 
Additional Manufacturer Narrative
No product sample was received; therefore, visual and functional testing could not be performed.The product's history records were reviewed and there were no non-conformances nor service-related issues that would have resulted in the reported complaint.The reported issue could not be confirmed.If the product is returned, the manufacturer will reopen this complaint for further investigation.
 
Additional Manufacturer Narrative
D9: 29-dec-2025.H3: one unit was received for evaluation in used condition.As received, there were no damages or anomalies observed.Functional testing was performed and no leaks were observed from the set.The complaint of leakage cannot be confirmed nor replicated.A lot of history review was performed and no non-conformances were identified.

Brand Name
SET, EXTENSION, 68", M/M, CHECK VALVE, ASV 12/BX
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
ICU MEDICAL, INC
ave calidad no. 4, parque
tijuana
MX 
Manufacturer Contact
reed covert
6000 nathan ln n
minneapolis, MN 55442
2247062300
MDR Report Key22485168
Report Number3012307300-2025-08233
Device Sequence Number20843374
Product Code FPA
UDI-Device Identifier10610586024177
UDI-Public(01)10610586024177(17)290428(10)6005743
Combination Product (Y/N)N
Initial Reporter CountrySN
PMA/510(K) Number
K000942
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number21-7092-24
Device Lot Number6005743
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/19/2025
Supplement Date Received by Manufacturer08/18/2025
02/10/2026
Initial Report FDA Received Date07/11/2025
Supplement Report FDA Received Date09/05/2025
02/25/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/29/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown